# SDR FXGA201609151626

- Difficulty date: September 7, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N151
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLAP BRACKET AT LT WING STA 281.  THE FLAP BRACKET ON THE LT WING IS CRACKED AT WING STA 281.  THE OTBD SIDE OF THE FLAP HINGE BRACKET IS CRACKED AT WING STA 281.  REPAIR IAW THE PROCEDURES IN THE STR 13-6 DATED FEB 21, 1955.
